# SDR SWAA2022052600836

- Difficulty date: April 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB STA. 792-847; CORROSION AROUND NUT-PLATE HOLES. / [01] COMPLIED WITH MEASUREMENTS.;[02] THRESHOLD CARGO WEB IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[03] REMOVED WEB PER SRM 51-40-02.;[04] INSPECTED WORK PERFORMED ON C/A #2;[05] DRILLED NEW THRESHOLD WEB PER SRM 51-40-02.;[06] INSPECTED WORK PERFORMED ON CA#5.;[07] OK TO INSTALL WEB;[08] REMOVED AND REPLACED AFT CARGO THRESHOLD WEB PER SRM 51-10-02 AND 51-40-02.;[09] INSPECTED WORK PERFORMED. AMT LABOR ROW ADDED FOR PARTS/TOOLING EDITING.;[10] REMOVED AND REPLACED AFT CARGO THRESHOLD WEB PER SRM 51-10-02 AND 51-40-02.
